# SDR 120B202002140010

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,575 hours, 15,776 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Part number: 408844
- Part serial: 2544
- Condition: Leaking
- Location: Lt Wing Fuel
- Part time: 99,575 hours, 15,776 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING INTO CENTER TANK WHEN FUEL IS ABOVE 20,000 FT. WHEN IT IS COLD OUTSIDE.
